# SDR SWAA2024102451145

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,623 hours, 30,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATT. FLASHLIGHTS MISSING<[01] REPLACED FWD FLIGHT ATT. FLASHLIGHTS PER AMM 26-64-00. OPS CHECK GOOD. A/C OK FOR SERVICE.
